# SDR HEEA076450

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 15,790 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 212076004101
- Part serial: HR3018
- Condition: Leaking
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING. REPLACED WITH SERVICEABLE SERVO.
